Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Constructing quantum games from a system of Bell's inequalities
Author: Iqbal, A.
Abbott, D.
Citation: Physics Letters A, 2010; 374(31-32):3155-3163
Publisher: Elsevier Science BV
Issue Date: 2010
ISSN: 0375-9601
Statement of
Azhar Iqbal and Derek Abbott
Keywords: Quantum games; Prisoner's Dilemma; Matching Pennies; Nash equilibrium; Quantum correlation experiments; Joint probability; Quantum probability
Rights: Copyright © 2010 Elsevier B.V. All rights reserved.
RMID: 0020097838
DOI: 10.1016/j.physleta.2010.05.062
Appears in Collections:Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.